# SDR AALA20072008

- Difficulty date: October 21, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD RIGHT NUMBER TWO DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
